MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR (SOFT TOUCH ELECTRODES, 72R)

EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR (SOFT TOUCH ELECTRODES, 72R)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint# (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the patient that she was having an irritation with her 72r electrodes.The patient claims her skin was red and itchy with swelling and blisters.The irritation was under the electrode, but it then spread beyond the shape of the electrode.The patient rotated the electrodes every 12 hours, and she cleaned the area with soap and water and a wash cloth.The patient did not use wipes.The patient claims she normally does have sensitive skin and is typically allergic to adhesives, dissolving stitches, mixed metals, and some insects, including spiders.The patient denies seasonal allergies and has not changed the use of any products recently.The patient does take blood pressure medication.The patient sought the advice of her surgeon, who advised her to discontinue treatment and seek alternatives with zimmer biomet.63b electrodes were been sent to the patient to try a different type of electrode.The patient will follow a time test after her skin has cleared.It was later reported that the doctor told the patient to try using the 63b electrodes on her back when the skin is healed.The patient also stated that the doctor told her to stop treatment if the irritation happens again.The patient tried the product again yesterday and says the irritation and blisters are happening again and she has stopped using the product.The patient states that the doctor is not aware that she has stopped treating with the product but she will tell him at her next visit.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the patient that she was having an irritation with her 72r electrodes.The patient claims her skin was red and itchy with swelling and blisters.The irritation was under the electrode, but it then spread beyond the shape of the electrode.The patient rotated the electrodes every 12 hours, and she cleaned the area with soap and water and a washcloth.The patient did not use wipes.The patient claims she normally does have sensitive skin and is typically allergic to adhesives, dissolving stitches, mixed metals, and some insects, including spiders.The patient denies seasonal allergies and has not changed the use of any products recently.The patient does take blood pressure medication.The patient sought the advice of her surgeon, who advised her to discontinue treatment and seek alternatives with zimmer biomet.The patient has a follow-up appointment with her doctor on (b)(6) 2021.63b electrodes have been sent to the patient, and the old ones will be returned.The patient will follow a time test after her skin has cleared.Patient saw the doctor around (b)(6), she was not exactly sure of the date.The doctor told her to try using the 63b electrodes on her back when the skin is healed.The patient also stated that the doctor told her to stop treatment if the irritation happens again.The patient tried the product again yesterday and says the irritation and blisters are happening again and she has stopped using the product.She states she will be seeing her doctor around (b)(6) and will be returning the unit to the sales rep then.The patient states that the doctor is not aware that she has stopped treating with the product, but she will tell him at her next visit.Patient received a letter, and she advises she put the electrodes in the black bag when her sales rep picked up her unit, when she discontinued treatment.No additional patient consequences have been reported.72r electrodes were not returned for further evaluation.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
SPINAL PAK NON-INVASIVE STIMULATOR (SOFT TOUCH ELECTRODES, 72R)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key13022357
Report Number0002242816-2021-00229
Device Sequence Number20077811
Product Code LOF
UDI-Device Identifier00812301020331
UDI-Public00812301020331
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot Number109101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic